Le, Huiling and Kume, Alfred (2000) The Frèchet mean and the shape of the means. Advances in Applied Probability, 32 (1). pp. 101-114. ISSN 0001-8678 . (The full text of this publication is not available from this repository)
We identify the Frechet mean shape with respect to the Riemannian metric of a class of probability measures on Bookstein's shape space of labelled triangles and show, in contrast to the case of Kendall's shape space, that the Frechet mean shape of the probability measure on Bookstein's shape space induced from independent normal distributions on vertices, having the same covariance matrix sigma(2)I(2), is not necessarily the shape of the means.
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics|
|Depositing User:||Alfred Kume|
|Date Deposited:||01 Jun 2009 07:45|
|Last Modified:||28 May 2014 10:15|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/8750 (The current URI for this page, for reference purposes)|